# SDR IPXA2021071571717

- Difficulty date: July 2, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 22,586 hours, 13,942 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B532707700200
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300MDCC FLOOR PNL 251UJ BROKENFABBED IAW SREO A300-5320-40552-B.
